# SDR DL72S011351

- Difficulty date: August 16, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,530 hours, 41,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: S-7l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / L1 DOOR CUTOUT / FWD EDGE / STRG. 7L :    CRACK REPAIR                                                A SMALL CRACK WAS FOUND IN THE SKIN AT THE FWD EDGE OF THE  L1 DOOR CUTOUT AT STRINGER 7L BELOW THE UPPER FWD CORNER.   THE CRACK WAS REMOVED WITH A 1" ROUTE OUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER.  THE REPAIR WAS ACCOMPLISHED  PER ER/A 381552-14, REV A.
